Boundary scattering, symmetric spaces and the principal chiral model on the half-line

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalCommun. Math. Phys.
DatePublished - Feb 2003
Issue number2
Volume233
Number of pages41
Pages (from-to)313-354
Original languageEnglish

Abstract

We investigate integrable boundary conditions (BCs) for the principal chiral model on the half-line, and rational solutions of the boundary Yang-Baxter equation (BYBE). In each case we find a connection with (type I, Riemannian, globally) symmetric spaces G/H: there is a class of integrable BCs in which the boundary field is restricted to lie in a coset of H; these BCs are parametrized by G/H×G/H; there are rational solutions of the BYBE in the defining representations of all classical G parametrized by G/H; and using these we propose boundary S-matrices for the principal chiral model, parametrized by G/H×G/H, which correspond to our boundary conditions.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations